# SDR IXXA2025041701

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 109,203 hours, 21,986 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T511117
- Condition: Damaged
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 9 SPOILER HAS COMPOSITE DAMAGE ON UPPER SURFACE
